MathSciNet Relay Station
MathSciNet bibliographic data
MR1802508 58E05 (55N91 57R70 58A25)
Latschev, Janko Gradient flows of Morse-Bott functions. Math. Ann. 318 (2000), no. 4, 731–759.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement